# SDR SIMA20130113004

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 24,640 hours, 17,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND STRINGER 25 LEFT BETWEEN FS 295.00-FS 310.00 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH STRINGER SPLICE REPAIR IAW CRJ STRUCTURAL REPAIR MANUAL 53-00-03-991-803 FIGURE 10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
